# SDR HEEA0016862

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075607103
- Condition: Precessing
- Location: Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO PRECESSES.
